For citation:
Fominykh A. V. The Gradient Methods for Solving the Cauchy Problem for a Nonlinear ODE System. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 3, pp. 311-316. DOI: 10.18500/1816-9791-2014-14-3-311-316, EDN: SMSJWP
The Gradient Methods for Solving the Cauchy Problem for a Nonlinear ODE System
The article considers the Cauchy problem for a nonlinear system of ODE. This problem is reduced to the variational problem of minimizing some functional on the whole space. For this functional necessary minimum conditions are presented. On the basis of these conditions the steepest descent method and the method of conjugate directions for the considered problem are described. Numerical examples of the implementation of these methods are presented. The Cauchy problem with the system which is not solved with respect to derivatives is additionally investigated.
- Tamasyan G. Sh. The gradient methods for solving the Cauchy problem. Vestnik St. Petersburg University. Ser. 10, 2009, iss. 4, pp. 224–230 (in Russian).
- Vasilyev L. V., Demyanov V. F. Nedifferenciruemaja optimizacija [Nondifferentiable optimization]. Moscow, Nauka, 1981. 384 p. (in Russian).
- Kantorovich L. V., Akilov G. P. Funkcional’nyj analiz [Functional analysis]. Moscow, Nauka, 1977. 741 p. (in Russian).
- Demyanov V. F. Usloviya ekstremuma i variacionnoe ischislenie [Extremum conditions and variation calculus]. Moscow, Vysshaya shkola, 2005. 335 p. (in Russian).
- Vasilyev F. P. Metody optimizacii [Optimization methods]. Moscow, Faktorial Press, 2002. 824 p. (in Russian).
- Arrowsmith D. K., Place C. M. Ordinary differential equations. A qualitative approach with applications. London, Chapman and Hall, 1982. 243 p.
- 1085 reads